Alert archive / Wisconsin / Frost Advisories in 2010

Frost Advisory 2, NWS Milwaukee, WI

April 27, 201020 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Apr 27, 2010, 11:34 AM CDT for 20 counties in Wisconsin. It took effect at Apr 28, 2010, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 11:34 AM CDT (16:34 UTC)
In effect from
Apr 28, 2010, 1:00 AM CDT
Expired
Apr 28, 2010, 8:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WWUS73 KMKX 271634
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT TUE APR 27 2010

...WIDESPREAD FROST TONIGHT...

.HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES REGION WILL
BRING CLEAR SKIES...LIGHT WINDS AND COOL TEMPERATURES TO ALL OF
SOUTHERN WISCONSIN TONIGHT. EVEN LOCATIONS NEAR LAKE MICHIGAN WILL
SEE FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND BREEZE WILL
SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE.

THE FROST IS EXPECTED TO BURN AWAY AFTER SUNRISE WEDNESDAY.

WIZ046-047-051-052-056>060-062>072-280045-
/O.NEW.KMKX.FR.Y.0002.100428T0600Z-100428T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1134 AM CDT TUE APR 27 2010

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

CLEAR SKIES...LIGHT WINDS AND LOW TEMPERATURES IN THE LOW TO MID
30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN.

* TIMING...FROST WILL FORM RAPIDLY AFTER MIDNIGHT...ESPECIALLY IN
  RURAL LOCATIONS.

* TEMPERATURE...LOWER 30S ACROSS NORTHERN SECTIONS...WITH LOW TO
  MID 30S IN THE SOUTH.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE
OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT
INJURY TO THE PLANT. 

&&

$$

REM
3 follow-up statements
113 
WWUS73 KMKX 272029
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT TUE APR 27 2010

...WIDESPREAD FROST TONIGHT...

.HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES REGION WILL
BRING CLEAR SKIES...LIGHT WINDS AND COOL TEMPERATURES TO ALL OF
SOUTHERN WISCONSIN TONIGHT. EVEN LOCATIONS NEAR LAKE MICHIGAN
WILL SEE FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND
BREEZE WILL SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE.

THE FROST IS EXPECTED TO MELT AFTER SUNRISE WEDNESDAY.

WIZ046-047-051-052-056>060-062>072-280430-
/O.CON.KMKX.FR.Y.0002.100428T0600Z-100428T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
329 PM CDT TUE APR 27 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

CLEAR SKIES...LIGHT WINDS AND LOW TEMPERATURES IN THE LOW TO MID
30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN.

* TIMING...FROST WILL FORM RAPIDLY AFTER MIDNIGHT...ESPECIALLY IN
  RURAL LOCATIONS.

* TEMPERATURE...UPPER 20S IN THE FAVORED COOLER LOCATIONS...WITH
  LOW TO MID 30S ELSEWHERE.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE
OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT
INJURY TO THE PLANT.

&&

$$
DDV
876 
WWUS73 KMKX 280158
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT TUE APR 27 2010

...WIDESPREAD FROST TONIGHT...

.HIGH PRESSURE CENTERED OVER WISCONSIN WILL BRING CLEAR
SKIES...LIGHT WINDS AND COOL TEMPERATURES TO ALL OF SOUTHERN
WISCONSIN TONIGHT. EVEN LOCATIONS NEAR LAKE MICHIGAN WILL SEE
FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND BREEZE WILL
SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE.

THE FROST IS EXPECTED TO MELT AFTER SUNRISE WEDNESDAY.

WIZ046-047-051-052-056>060-062>072-281000-
/O.CON.KMKX.FR.Y.0002.100428T0600Z-100428T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
858 PM CDT TUE APR 27 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

CLEAR SKIES...LIGHT WINDS AND LOW TEMPERATURES IN THE LOW TO MID
30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN.

* TIMING...FROST WILL FORM RAPIDLY AFTER MIDNIGHT...ESPECIALLY 
  IN RURAL LOCATIONS. 

* TEMPERATURE...UPPER 20S IN THE FAVORED COOLER LOCATIONS...WITH 
  LOW TO MID 30S ELSEWHERE. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE
OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT
INJURY TO THE PLANT.

&&

$$

HENTZ
615 
WWUS73 KMKX 280835
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT WED APR 28 2010

...WIDESPREAD FROST THROUGH SUNRISE...

.HIGH PRESSURE CENTERED OVER WISCONSIN WILL BRING CLEAR SKIES...
LIGHT WINDS AND COOL TEMPERATURES TO ALL OF SOUTHERN WISCONSIN
THIS MORNING. EVEN LOCATIONS NEAR LAKE MICHIGAN WILL SEE
FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND BREEZE WILL
SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE.

WIZ046-047-051-052-056>060-062>072-281300-
/O.CON.KMKX.FR.Y.0002.000000T0000Z-100428T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
335 AM CDT WED APR 28 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

CLEAR SKIES...LIGHT WINDS AND TEMPERATURES IN THE UPPER 20S TO
MID 30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN.

* TIMING...FROST WILL FORM RAPIDLY THIS MORNING.

* TEMPERATURE...UPPER 20S IN THE FAVORED COOLER LOCATIONS...WITH 
  LOW TO MID 30S ELSEWHERE. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE
OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT
INJURY TO THE PLANT.

&&

$$
GEHRING/WOOD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Apr 27, 3:29 AM CDT, 8 hours 5 minutes earlier.

Area forecast discussion, Apr 27, 3:29 AM CDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CDT TUE APR 27 2010

FORECAST FOCUS ON FROST POTENTIAL TONIGHT...TEMPERATURES THROUGH
THE WEEK...PRECIPITATION CHANCES LATER THIS WEEK AND THIS WEEKEND.

LATEST WATER VAPOR IMAGERY INDICATED AN UPPER LOW SHIFTING
SOUTHEAST THROUGH MISSOURI. ANOTHER UPPER LOW WAS FOUND ACROSS
SOUTHEAST CANADA...WITH AN UPPER RIDGE OVER THE NORTHERN ROCKIES.
AT THE SURFACE...LOW PRESSURE WAS LOCATED WELL TO THE EAST...WITH
A HIGH OVER SOUTH CENTRAL CANADA.

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE
HIGH.

CANCELLED FROST ADVISORY FOR EARLY THIS MORNING...AS HIGH CLOUDS
WITH SYSTEM TO THE SOUTH...AND BRISK NORTHEAST WINDS EXPECTED TO
KEEP TEMPERATURES IN THE UPPER 30S TO LOWER 40S EARLY THIS MORNING.

HIGH PRESSURE WILL SHIFT SOUTHEAST TOWARD THE REGION TODAY...AND
ACROSS THE AREA TONIGHT. SUNNY SKIES ARE EXPECTED...AS HIGH CLOUDS
SHIFT SOUTH OF THE AREA...AND DRY AIRMASS MOVES INTO THE AREA
FROM THE NORTHEAST. NORTHEAST WINDS NEAR LAKE MICHIGAN WILL KEEP
HIGHS THERE IN THE UPPER 40S TO AROUND 50...WITH INLAND
TEMPERATURES IN THE MID 50S TO LOWER 60S.

WIDESPREAD FROST IS EXPECTED ACROSS ALL AREAS TONIGHT...AS CORE OF
THE HIGH SHIFTS ACROSS THE AREA. LIGHT TO CALM WINDS...CLEAR SKIES
AND LOW DEW POINTS SHOULD ALLOW TEMPERATURES TO FALL INTO THE
LOWER TO MID 30S ACROSS THE AREA. A FROST ADVISORY WILL BE NEEDED
FOR TONIGHT.

QUIET WEATHER SHOULD CONTINUE WEDNESDAY AND WEDNESDAY NIGHT...AS
THE HIGH SHIFTS EAST OF THE AREA. ONSHORE WINDS WITH LAKE BREEZE
WEDNESDAY AFTERNOON SHOULD KEEP TEMPERATURES IN THE MID 50S NEAR
THE LAKE...WITH MID TO UPPER 60S INLAND. TIGHTENING PRESSURE
GRADIENT SHOULD ALLOW TEMPERATURES TO BE HIGHER WEDNESDAY NIGHT
THAN TONIGHT...SO FROST SHOULD NOT BE AN ISSUE.

.LONG TERM...THURSDAY THROUGH MONDAY...FORECAST
CONFIDENCE...MEDIUM.

ECMWF...GFS AND NAM DIFFER WITH TIMING OF FEATURES WITH NEXT
WEATHER SYSTEM FOR THURSDAY THROUGH THE UPCOMING WEEKEND. THE
ECMWF IS THE ONLY MODEL TO PRODUCE LIGHT QPF ACROSS PORTIONS OF
THE AREA ON THURSDAY...AS STRONG WARM AIR ADVECTION AND LOW TO MID
LEVEL FRONTOGENESIS RESPONSE MOVE THROUGH. AREA FORECAST SOUNDINGS
ON THE NAM AND GFS ARE FAIRLY DRY DURING THIS TIME. LEFT A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY AFTERNOON TO
ACCOUNT FOR THE ECMWF.

ECMWF AND NAM ARE DRY THURSDAY NIGHT...WITH THE ECMWF KEEPING THE
AREA IN THE WARM SECTOR THROUGH FRIDAY. IT FINALLY BRINGS QPF
ASSOCIATED WITH THE COLD FRONT THROUGH THE AREA FRIDAY
NIGHT...WITH THE COLD FRONTAL PASSAGE ON SATURDAY. THE GFS IS
QUICKER BY ALMOST A DAY WITH THE FRONTAL PASSAGE THROUGH THE
AREA...ON FRIDAY AFTERNOON. THE HPC BLENDED FIELDS PREFERRED THE
ECMWF AND ECWMF ENSEMBLES WITH THIS SYSTEM. FOR NOW...MADE MINOR
CHANGES TO POPS...BUT KEPT GENERAL TREND OF SHOWERS AND
THUNDERSTORM CHANCES THROUGH MOST OF THIS PERIOD GIVEN THE MODEL
UNCERTAINTY.

&&

.AVIATION...VFR CONDITIONS WILL PERSIST TODAY INTO WED WITH MO
CLEAR SKIES. BRISK NNELY WINDS AT THE SERN WI TAF SITES WILL
WEAKEN SOMEWHAT BY LATE MORNING AS CANADIAN HIGH PRESSURE BEGINS
TO NOSE INTO WI...THEREBY WEAKENING THE PRESSURE GRADIENT. HIGH
PRESSURE AND LGT WINDS TO PREVAIL TNT THROUGH AT LEAST WED AM.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON SOUTH OF
NORTH POINT LIGHTHOUSE AND UNTIL 10 AM NORTH OF NORTH POINT
LIGHTHOUSE. BRISK NNELY WINDS WILL WEAKEN SOMEWHAT BY LATE
MORNING AND AFTERNOON. WAVES WILL REMAIN HIGH EARLY THIS MORNING
BUT DROP TO 4 FEET OR BELOW BY AFTERNOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR
LMZ643...644...AND UNTIL NOON CDT TODAY FOR LMZ645...646.

&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...20/GEHRING
Hazardous weather outlook, Apr 27, 4:36 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 AM CDT TUE APR 27 2010

WIZ046-047-051-052-056>060-062>072-280945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
436 AM CDT TUE APR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

CANADIAN HIGH PRESSURE AND CLEAR SKIES WILL RESULT IN COLD
TEMPERATURES AND WIDESPREAD FROST LATE TONIGHT. A FROST ADVISORY
WILL LIKELY BE ISSUED LATER TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG LOW PRESSURE WILL DEVELOP OVER THE GREAT PLAINS THURSDAY AND
FRIDAY. THE ASSOCIATED WARM AND COLD FRONTS WILL BRING CHANCES OF
THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY NIGHT. THUNDERSTORM CHANCES
WILL RETURN FOR SUNDAY THROUGH MONDAY AS A STATIONARY FRONT MAY
SETTLE OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-280945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
436 AM CDT TUE APR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING FOR BRISK NORTH
TO NORTHEAST WINDS AND HIGH WAVES. HIGH PRESSURE...LIGHTER WINDS
AND WAVES WILL SETTLE OVER LAKE MICHIGAN BEGINNING LATE THIS
MORNING AND AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG LOW PRESSURE WILL DEVELOP OVER THE GREAT PLAINS THURSDAY AND
FRIDAY. BREEZY SOUTHERLY WINDS AND HIGH WAVES ARE EXPECTED TO
REACH SMALL CRAFT ADVISORY CRITERIA FROM THURSDAY THROUGH
SATURDAY. IN ADDITION...THE ASSOCIATED WARM AND COLD FRONTS OF THE
LOW PRESSURE AREA WILL BRING CHANCES OF THUNDERSTORMS FOR THURSDAY
THROUGH FRIDAY NIGHT. THUNDERSTORM CHANCES WILL RETURN FOR SUNDAY
THROUGH MONDAY AS A STATIONARY FRONT MAY SETTLE OVER THE REGION.

WWW.WEATHER.GOV/MKX
GEHRING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:25 PM CDTSmall Craft AdvisoryMKX18 hr

Nearby

Frost Advisories in Wisconsin, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.